You should never stop taking your medication except under the guidance of your prescribing doctor. You don't say what type of medication you are taking so it's hard to say what you should do. Don't get lulled into a false sense of not needing your meds because you are feeling better, you are feeling better because the medication is doing it's job. Let us know what medication you're taking and we can be of more help to you. Thanks!
I am on wellbutrin,klonopin,depakote, invega and ambien. I stopped invega due to pdoc but see him on monday. Nerves get out of control for me a lot of the time like daily. I get at the worst on the weekends when everything is winding down from my week that is stressfull. just don't think its the meds doing it to me. and why should I be differnt than I have been before I lose it and yell alot but that is me.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.